# SDR AALA201601259011

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 19,338 hours, 16,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2011020029
- Condition: Defective
- Location: Ac Bay
- Part time: 5,889 hours, 4,697 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CABIN CREW & PAXS REPORT UNKNOWN SMOKE IN THE CABIN.  ACCOMPLISHED TROUBLESHOOTING OF CABIN AIR QUALITY IAW JC 43L00021001.  FOUND SOURCE OF THE CABIN ODOR TO BE THE ACM & REPLACED IT IAW AMM 21-51-05.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
